Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127

  [Search Papers]
1181. M. Abolfath, J.J. Palacios, H.A. Fertig, S.M. Grivin and A.H. MacDonald,
A Critical Comparison of Field Theory and Microscopic Wave Functions for Skyrmions in Quantum Hall Ferromagnets
Phys. Rev. B 56(1997), 6795-6804  [abstract]   
arXive.org link: cond-mat/9705125 [ abs, src, ps, others], cited by
IPM/P-1997/016
 
1182. A. Shafiekhani and M. Khorrami,
Exactly and Quasi-Exactly Solvable Modelson the Basis of osp(2|1)
Mod. Phys. Lett. A 12(1997), 1655-1661  [abstract]   
arXive.org link: hep-th/9706164 [ abs, src, ps, others], cited by
IPM/P-1997/015
 
1183. A.M. Ghezelbash and V. Karimipour,
Global Conformal Invariance in D Dimensional and Logarithmic Correlation Functions
Phys. Lett. B 402(1997), 282-289  [abstract]   
arXive.org link: hep-th/9704082 [ abs, src, ps, others], cited by
IPM/P-1997/014
 
1184. M. Alimohammadi and M. Khorrami,
Greens Functions of 2-Dimensional Yang-Mills Theoies on Nonorientable Surfaces
Z. Phys. C 76(1997), 729-731  [abstract]   
arXive.org link: hep-th/9608144 [ abs, src, ps, others], cited by
IPM/P-1997/012
 
1185. A. Langari and V. Karimipour,
Quantum Renormalization Group for 1 Dimensional Fermion Systems: A Modified Scheme
Phys. Lett. A 236(1997), 106-112  [abstract]   
arXive.org link: cond-mat/9611128 [ abs, src, ps, others], cited by
IPM/P-1997/004
 
1186. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi,
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497(1997), 555-566  [abstract]   
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
IPM/P-1996/039
 
1187. S. Rouhani and M.R. Rahimi Tabar,
Logarithmic Correlation Functions in Two-Dimensional Turbulence
Phys. Lett. A 224(1997), 331-336  [abstract]   
arXive.org link: hep-th/9606154 [ abs, src, ps, others], cited by
IPM/P-1996/038
 
1188. F. Ardalan and A.H. Fatollahi,
Point-Like Structure in Strings and Non-Commutative Geometry
Phys. Lett. B 408(1997), 157-163  [abstract]   
arXive.org link: hep-th/9610181 [ abs, src, ps, others], cited by
IPM/P-1996/036
 
1189. H. Salehi,
Problems of Dynamics Generally Covariant Quantum Field Theory
Int. J. Theor. Phys. 36(1997), 143-155  [abstract]   
IPM/P-1996/034
 
1190. M. Alishahiha,
On Te Picard-Fuchs Equations of the SW Models
Phys. Lett. B 398(1997), 100-103  [abstract]   
arXive.org link: hep-th/9609157 [ abs, src, ps, others], cited by
IPM/P-1996/033
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.